Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 224, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 21, 2007, 4:14 PM MDT for Bent County, Colorado. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2007, 4:14 PM MDT (22:14 UTC)
- Expired
- Aug 21, 2007, 5:15 PM MDT
- In force
- 61 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Bent County, CO
The radar
The Pueblo radar (KPUX), 125 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3645 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 212214
SVRPUB
COC011-212315-
/O.NEW.KPUB.SV.W.0224.070821T2214Z-070821T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
414 PM MDT TUE AUG 21 2007
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO...
* UNTIL 515 PM MDT...
* AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
CENTERED 6 MILES EAST OF CADDOA...OR 11 MILES WEST OF LAMAR...AND
WAS MOVING TOWARD THE NORTHEAST AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EAST
CENTRAL BENT COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3803 10294 3826 10284 3826 10282 3822 10272
3796 10273 3793 10280
TIME...MOT...LOC 2214Z 229DEG 4KT 3806 10282
$$5 follow-up statements
000
WWUS55 KPUB 212224
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
424 PM MDT TUE AUG 21 2007
COC011-212315-
/O.CON.KPUB.SV.W.0224.000000T0000Z-070821T2315Z/
BENT CO-
424 PM MDT TUE AUG 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHEASTERN BENT COUNTY...
AT 423 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS CENTERED OVER EAST CENTRAL BENT COUNTY...OR 11 MILES WEST
OF LAMAR...AND WAS MOVING TOWARD THE NORTHEAST AT 5 MPH.
THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EAST CENTRAL BENT
COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3803 10294 3826 10284 3826 10282 3822 10272
3796 10273 3793 10280
TIME...MOT...LOC 2224Z 214DEG 5KT 3807 10281
$$000
WWUS55 KPUB 212234
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
434 PM MDT TUE AUG 21 2007
COC011-212315-
/O.CON.KPUB.SV.W.0224.000000T0000Z-070821T2315Z/
BENT CO-
434 PM MDT TUE AUG 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHEASTERN BENT COUNTY...
AT 432 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS CENTERED OVER EAST CENTRAL BENT COUNTY...OR 10 MILES WEST
OF LAMAR...AND WAS MOVING TOWARD THE NORTHEAST AT 5 MPH.
THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF NORTHEASTERN BENT
COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3803 10292 3826 10284 3826 10282 3822 10272
3796 10273 3793 10280
TIME...MOT...LOC 2234Z 214DEG 5KT 3808 10281
$$000
WWUS55 KPUB 212246
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
447 PM MDT TUE AUG 21 2007
COC011-212315-
/O.CON.KPUB.SV.W.0224.000000T0000Z-070821T2315Z/
BENT CO-
447 PM MDT TUE AUG 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHEASTERN BENT COUNTY...
AT 444 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS CENTERED OVER EAST CENTRAL BENT COUNTY...OR 9 MILES WEST OF
LAMAR...AND WAS MOVING TOWARD THE NORTHEAST AT 5 MPH.
THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF NORTHEASTERN BENT
COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3803 10292 3826 10284 3826 10282 3822 10272
3796 10273 3795 10279
TIME...MOT...LOC 2247Z 212DEG 7KT 3810 10278
$$000
WWUS55 KPUB 212258
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
458 PM MDT TUE AUG 21 2007
COC011-212315-
/O.CON.KPUB.SV.W.0224.000000T0000Z-070821T2315Z/
BENT CO-
458 PM MDT TUE AUG 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHEASTERN BENT COUNTY...
AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS CENTERED OVER NORTHEASTERN BENT COUNTY...OR 9 MILES WEST OF
LAMAR...AND WAS MOVING TOWARD THE NORTHEAST AT 5 MPH.
THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF NORTHEASTERN BENT
COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3803 10292 3826 10284 3826 10282 3822 10272
3796 10273 3795 10279
TIME...MOT...LOC 2258Z 208DEG 6KT 3811 10278
$$000
WWUS55 KPUB 212311
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
512 PM MDT TUE AUG 21 2007
COC011-212322-
/O.EXP.KPUB.SV.W.0224.000000T0000Z-070821T2315Z/
BENT CO-
512 PM MDT TUE AUG 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENT COUNTY
EXPIRES AT 515 PM MDT...
LAT...LON 3803 10292 3826 10284 3826 10282 3822 10272
3796 10273 3795 10279
TIME...MOT...LOC 2312Z 208DEG 6KT 3813 10277
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 3:19 PM MDT, 55 minutes earlier.
Area forecast discussion, Aug 21, 3:19 PM MDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 319 PM MDT TUE AUG 21 2007 .SHORT TERM... ...ISOLATED STRONG/SEVERE POTENTIAL WILL CONTINUE OVER THE FAR EASTERN PLAINS THIS EVENING... ...BETTER POTENTIAL WEDNESDAY... HIGH DEW POINT/HIGH CAPE AIR SITTING OVER THE FAR EASTERN PLAINS THIS AFTERNOON/EVENING. SO FAR...A STORM EAST OF RATON EARLIER AND THATS BEEN ABOUT IT. HOWEVER...IR PICTURES ARE NOW SHOWING A LINE OF CU GOING UP OVER EASTERN LAS ANIMAS COUNTY. THIS COULD BE THE START OF SOMETHING. IF CONVECTION CAN GET GOING. LAPS INDICATED CAPES OF 1000-3000+ J/KG SUPPORT PULSE SEVERE STORMS PRODUCING LARGE HAIL/DAMAGING WINDS. THE MOUNTAINS...ESPECIALLY THE SOUTHERN ONES...COULD ALSO SEE SOME STORMS THIS EVENING... WITH THE PRIMARY THREATS BEING STRONG WIND GUSTS/LIGHTNING. THESE EFFECTS COULD TRAIL OUT ONTO THE I-25 CORRIDOR THROUGH THE EVENING. THE STORM PREDICTION CENTER HAS A SLIGHT RISK AREA FOR SEVERE WEATHER INTO A SMALL PORTION OF EASTERN COLORADO FOR THIS EVENING. TOMORROW...STORM AND SEVERE POTENTIAL STARTS TO RAMP UP. LOOKS LIKE POSSIBLE SHORTWAVE/SURFACE BOUNDARY SKIRTING BY TO THE NORTH...WITH SURFACE BOUNDARY TRAILING DOWN INTO SOUTHEAST COLORADO DURING THE AFTERNOON. H5 WINDS STEP UP TO AROUND 25 KTS. WITH PRESENCE OF SHORTWAVE...SURFACE BOUNDARY...AND STRONGER WINDS ALOFT... THUNDERSTORM AND SEVERE POTENTIAL WILL BE UP. THE STORM PREDICTION HAS EXPANDED THE AREA OF SLIGHT RISK OVER EASTERN COLORADO TO COVER A BROADER AREA THAN ON TUESDAY. LW .LONG TERM... (WEDNESDAY NIGHT THROUGH TUESDAY) MAIN CONCERNS ARE THUNDERSTORM POTENTIAL ACROSS THE SOUTHEAST PLAINS FOR WED NIGHT THROUGH FRIDAY...WITH POTENTIAL FOR SEVERE THUNDERSTORMS FOR WED AND THURS ACROSS THE SE PLAINS...THEN INFLUX OF MOISTURE FROM REMNANTS OF HURRICANE DEAN BY EARLY NEXT WEEK. A SERIES OF UPPER TROFS WILL MOVE ACROSS THE NRN US ROCKIES THROUGH THE WEEK...WITH THE NEXT ONE MOVING ACROSS WY/NRN CO WED EVENING/NIGHT. NAM/GFS SURGE THE COLD FRONT THROUGH THE SE PLAINS WED NIGHT WITH NAM DEVELOPING FAIRLY WIDESPREAD PRECIPITATION ALONG/BEHIND THE FRONT ACROSS EAST CENTRAL CO WED NIGHT. GFS WITH ITS USUAL DRY BIAS KEEPS THE MAIN ACTIVITY FARTHER TO THE NORTH. HAVE FOLLOWED THE NAM RUN AS SHORTWAVE APPEARS FAIRLY WELL DEFINED IN PV FIELDS...AND CONVECTION OVER NE CO SHOULD HELP DRIVE THE FRONT SOUTHWARD. HAVE INCREASED POPS ACROSS EAST CEN CO...WHERE NAM INDICATES LOW LVL MOISTURE CONVERGENCE FROM LOW LVL JET IMPINGING ALONG FRONTAL BOUNDARY COUPLED WITH UPPER LVL DIVERGENCE ALOFT SUPPORTIVE OF MCS DEVELOPMENT. FAIRLY HIGH CAPE (2000-2500 J/KG) EXPECTED WED EVENING ALONG/BEHIND THE FRONT...AND ALONG THE DRY LINE EXTENDING TO THE SOUTH. STRONGEST DEEP LAYER SHEARS REMAIN ACROSS NRN SECTIONS...SO COULD SEE SOME SVR THUNDERSTORMS ACROSS KIOWA...AND EL PASO COUNTIES LATE WED AFTERNOON...MOVING SOUTHWARD THROUGH THE SE PLAINS WED NIGHT. THURS BOTH GFS/NAM INDICATE FRONTAL BOUNDARY STALLING THEN LIFTING BACK TO THE NORTH ACROSS EAST CEN CO BY THURS AFTN. ANOTHER MORE POTENT TROF WILL BE MOVING INTO THE GREAT BASIN BY THURS AFTN...AND ACROSS CO/WY THURS NIGHT/FRI. THURS SHOULD BE THE BEST POTENTIAL FOR SVR THUNDERSTORMS ACROSS SOUTHEAST CO...AS NAM INDICATING FAIRLY HEALTHY CAPE ALONG THE FRONTAL BOUNDARY AND BEHIND OLD THUNDERSTORM OUTFLOWS OF UP TO 2500 J/KG. WITH STRONGER FLOW ALOFT AHEAD OF THE APPROACHING SHORTWAVE...DEEP LAYER SHEARS INCREASE TO 30-35 KTS. THUS...SUPERCELL THUNDERSTORMS WITH HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. ONCE AGAIN...THE FRONT SURGES THROUGH SE CO THURS EVENING DRIVEN BY CONVECTION...WITH ANOTHER POTENTIAL MCS DEVELOPING ACROSS EAST CENTRAL OR NORTHEAST CO. WITH UPPER LVL FORCING FROM SHORTWAVE MOVING THROUGH DURING THE OVERNIGHT HOURS...WILL MAINTAIN SOME POPS ACROSS ALL AREAS AFTER 06Z. FRI LOOKS COOLER ACROSS THE AREA AS UPPER TROF EXITS EASTERN CO DURING THE LATE AFTN. STILL ENOUGH MOISTURE/INSTABILITY TO WARRANT ISOLATED TO SCATTERED POPS ACROSS THE AREA...WITH HIGHEST POPS ACROSS THE EASTERN PLAINS. OUT WEST...DRIER AIRMASS MOVES IN BEHIND TROF AXIS...SO SHOULD SEE LESS ACTIVITY. MAY STILL BE DEALING WITH SVR POTENTIAL FOR FRI AS SHEARS ARE RUNNING RIGHT AROUND 25-30 KTS ACROSS THE EAST...WITH CAPES OF UP TO 1500 J/KG. AMOUNT OF RESIDUAL LOW LVL MOISTURE AND TIMING OF SHORTWAVE WILL BE KEY TO SVR POTENTIAL. FOR NOW WILL SPREAD SOME SCATTERED POPS ACROSS PORTIONS OF THE SE PLAINS ALONG LIKELY POSITION OF THE OLD FRONTAL BOUNDARY. SATURDAY LOOKS DRIER AND WARMER...THEN GFS SUGGESTS AN INFLUX IN MOISTURE FROM THE REMNANTS OF HURRICANE DEAN MAY BRING ANOTHER INCREASE IN THUNDERSTORMS FOR THE WESTERN AREAS FOR SUNDAY THROUGH EARLY NEXT WEEK. -KT && .AVIATION... KEEPING THUNDERSTORMS OUT OF TAF SITES THIS EVENING AS CONVECTIVE THREAT SHOULD BE MAINLY SOUTH AND EAST OF ALL THREE SITES. MAY HAVE TO INTRODUCE TO TERMINAL FORECASTS FOR TOMORROW AFTERNOON PENDING ARRIVAL OF SHORTWAVE/SURFACE BOUNDARY. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 50/31
Hazardous weather outlook, Aug 21, 6:00 AM MDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 600 AM MDT TUE AUG 21 2007 COZ058>089-093>099-221200- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 600 AM MDT TUE AUG 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED HIGH BASED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE EASTERN SLOPES OF THE SANGRE DE CRISTO AND WET MOUNTAINS LATE THIS AFTERNOON AND EARLY EVENING. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE LATE THIS AFTERNOON AND THIS EVENING ACROSS THE FAR SOUTHEAST PLAINS. THE MAIN THREATS FROM THUNDERSTORMS WILL BE WIND GUSTS TO 50 MPH AND CLOUD TO GROUND LIGHTNING. ONE OR TWO SEVERE STORMS...PRODUCING HAIL UP TO 3/4 OF AN INCH IN DIAMETER AND WIND GUSTS TO NEAR 60 MPH ARE POSSIBLE NEAR THE KANSAS BORDER LATER THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION WEDNESDAY THROUGH FRIDAY...WITH THE BEST CHANCES ACROSS THE EASTERN MOUNTAINS AND PLAINS...AS A COLD FRONT SLOWLY MOVES ACROSS EASTERN COLORADO. THE MAIN THREAT FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...WIND GUSTS TO NEAR 40 MPH...ALONG WITH SMALL HAIL AND BRIEF HEAVY RAINFALL. A FEW SEVERE STORMS MAY ALSO BE POSSIBLE ACROSS THE EASTERN PLAINS...WITH HAIL UP TO 1 INCH DIAMETER AND WIND GUSTS TO 60 MPH POSSIBLE. FOR SATURDAY THROUGH MONDAY...ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE EACH AFTERNOON AND EVENING...WITH THE BEST COVERAGE EXPECTED OVER AND NEAR THE HIGHER TERRAIN. THE MAIN THREAT FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS UP TO 35 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS MAY BE POSSIBLE LATE THIS AFTERNOON AND EVENING ALONG AND NEAR THE KANSAS BORDER.
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.